# SDR UPS05843778

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 58942822
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK INSIDE THE NR 4 -T- BOLT BACKUP FITTING STA 320     REMOVED FITTING TO FOM.  FOUND BOTH ATTACH CLIPS CRACKED (-1 & -2).  REMOVED & REPLACED BOTH ATTACH CLIPS AND RE-INSTALLED BACKUP FITTING REF SRM 51-1-20D, 51-3-0, 53-2-0 FIG 2D, 51-1-8, 51-1-15.
